# SDR SWAA2016032850214

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 56,649 hours, 19,469 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101054
- Part serial: 12988
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT BURNT RUBBER SMELL COMING FROM OVERHEAD VENTS.  R & R NORMAL SUPPLY FAN IAW MM.
